# SDR ASAA2013010493616

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 18,189 hours, 5,757 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 FUEL TANK GUAGES ERRATIC.  FLUCUATIONS UP TO 800 LBS IN NR 2 TANK AND UP TO 400 LBS IN NR 1 TANK, WHILE BURNING FROM CENTER TANK. FLUCTUATIONS CEASED ONCE LEVEL.  CRUISE ALTITUDE OF FL340 AFTER APPROX 30 MIN.  REMAINDER OF FLIGHT FUEL BURN PLUS TOTALIZER FUEL YEILED T/O FUEL OF 42.4 VERSUS 41.7 UPLOADED.  IAW AMM 12-11-00 SUMPED BOTH MAIN TANKS.  FOUND WATER, REMOVED WATER.  PERFORMED OPS TEST OF THE FQIS.  NO FAULTS FOUND GROUND VERIFICATION SUCCESSFUL IAW AMM 28-41-00.  PERFORMED FUEL COMPARISON CHECK IAW AMM 28-41-00. COMPARED FUEL STICKS TO FLT DECK INDICATION.  FOUND TO BE WITHIN LIMITS.  NO HISTORY PAST 60 DAYS.  ACFT OK FOR SERVICE.
